Title: Lagrangian submanifolds in complex space forms attaining equality in a basic inequality
Authors: Chen, Bang-Yen ×
Dillen, Franki
Vrancken, Luc #
Issue Date: 2012
Publisher: Elsevier
Series Title: Journal of Mathematical Analysis and Applications vol:387 issue:1 pages:139-152
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science